# SDR P5CA2016030100062

- Difficulty date: February 29, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 17,685 hours, 3,042 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic System
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STARTER CUTOUT EICAS MESSAGE 1.5 HRS AFTER TAKEOFF.  ON RETURN TO DEPARTURE  MESSAGE WENT AWAY BUT GOT BLEED 4.  CYCLING ON/OFF WITH 10-15 PSI DUCT PRESSURES ON ISOLATED SIDE.  FOUND ENGINE 4 PRSOV PARTLY OPEN ON ENGINE SHUTDOWN CAUSING BACK PRESSURE AND STARTER CUT OUT MESSAGE.  PRSOV DEACTIVATED ACCORDING TO MEL 36-11-01.
